Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Acanya Top.

Overall User Ratings

27 Total User Reviews

User Reviews

«Previous 16-20 of 24 Next»
Condition: Acne
1/23/2011 2:18:26 AM

Reviewer: choppo05, 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
all other topical treatments have burned, dryed, and irritated my skin only making my acne worse. this is my third week of use and havent had any cystic acne since just minor clogged poors and blackheads. satisfied so far

Condition: Acne
11/2/2010 2:57:21 PM

Reviewer: kittarn, 35-44 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
My dermatologist thought I needed prescription medication for moderate acne. She gave me a sample of Acanya Gel. She warned me it would be expensive but said it would work well. She was right on both accounts. My skin is beautiful-my friends and coworkers always comment on how clear it is. It is a little pricey but I am willing to pay for the results. I only have to get a refill every two mo ... Show Full Comment

Condition: Acne
6/21/2010 11:48:59 AM

Reviewer: 19-24 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 5

Comment:
I've only been using this for a week and I see significant results already. I haven't had a new breakout and most of the old acne is already gone. I have moderate to severe acne and have been trying to treat it for years and this is the one thing that has really seemed to work!

Condition: Acne
2/2/2010 1:07:34 AM

Reviewer: Lauren, 25-34 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
This topical gel worked well for my skin, HOWEVER, I ended up getting SEVERE abdominal cramps and bowel movements, which I later found out was colitis, a side effect of the drug. I wish my Dr. would have told me to look out for this, as I thought it was the stomach flu! Now I might need to undergo treatments for colitis.

Condition: Acne
1/4/2010 2:53:28 PM

Reviewer: DBerry, 25-34 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
Acanya seemed to make my acne worse. I kept trying to hang in there and not quit taking the medicine, but being 30 years of age, I am so frustrated with such medicines not working. I've even used Accutane and my acne came back within 3 years. It seems the dermatologist just want to continue getting paid while I continue being frustrated!!

«Previous 16-20 of 24 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
Heart-Shaped Fried Egg
Can you benefit from them?
oatmeal and eggs
How to make the best choices for you.
dog begging at table
Foods your dog should never eat.
MS Overview
Recognizing symptoms.
Adult man lying awake in bed
How to recognize them.
chlamydia
Pictures and facts.
smiling woman
Fight the effects of getting older.
chicken and veggie kabobs
What are you eating tonight?
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
woman clutching at stomach
Do you know what's causing yours?

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.